×

Algebraic rings of arithmetic power series. (English) Zbl 0578.13013

From the introduction: ”This paper continues the study of convergent arithmetic power series begun in Am. J. Math. 106, 801-846 (1984; Zbl 0577.13017)] and emphasizes those series which are algebraic over \({\mathbb{Z}}[t]\). An application is given regarding the realization of groups as Galois groups.”
Reviewer: W.Wiesław

MSC:

13J05 Power series rings
12F10 Separable extensions, Galois theory

Citations:

Zbl 0577.13017
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Artin, M, Algebraic approximation of structures over complete local rings, Publ. math. IHES no. 36, 23-58, (1969) · Zbl 0181.48802
[2] Artin, M, Algebraization of formal moduli, I, (), 21-71 · Zbl 0205.50402
[3] Bourbaki, N, Elements of mathematics: commutative algebra, (1964/1972), Herman/Addison-Wesley New York · Zbl 0205.34302
[4] Elkik, R, Solutions d’équations a coefficients dans un anneau hensélien, Ann. sci. école norm. sup. (4), 6, 553-604, (1973) · Zbl 0327.14001
[5] Harbater, D, Convergent arithmetic power series, Amer. J. math., 106, 801-846, (1984) · Zbl 0577.13017
[6] Harbater, D, Mock covers and Galois extensions, J. algebra, 91, 281-293, (1984) · Zbl 0559.14021
[7] Tougeron, J.-C, Idéaux de fonctions différentiables, Thèse, (1967), Rennes · Zbl 0162.18502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.